# SDR N6WA2024101101

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10125
- Aircraft time: 42,760 hours, 33,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 3 INOP.  DEFERRED ROW 3 OVERHEAD CEILING EMERGENCY  EXIT LIGHT AS PER MEL 33-51-01B-2A CAT C.
